Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 13, Number 1

All articles in this issue are freely accessible.

Determination of the root systems of algebraic equations by affinity transforms
C. A. Traenkle.
Quart. Appl. Math. 13 (1955), 1-18
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 68316
Seiche in rectangular ports
Julien Kravtchenko and John S. McNown.
Quart. Appl. Math. 13 (1955), 19-26
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 68381
The plastic indentation of a layer by a flat punch
R. T. Shield.
Quart. Appl. Math. 13 (1955), 27-46
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 67719
On the improvement of accuracy in integration
Mark Lotkin.
Quart. Appl. Math. 13 (1955), 47-54
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 68325
Application of the Galerkin method to problems in hydrodynamic stability
Richard C. Di Prima.
Quart. Appl. Math. 13 (1955), 55-62
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 69670
The plastic collapse of cylindrical shells under axially symmetrical loading
E. T. Onat.
Quart. Appl. Math. 13 (1955), 63-72
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 69016
The use of stability charts in the synthesis of numerical quadrature formulae
Herbert M. Gurk.
Quart. Appl. Math. 13 (1955), 73-78
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 69587
On the evaluation of indefinite integrals involving the special functions: development of method
L. C. Maximon and G. W. Morgan.
Quart. Appl. Math. 13 (1955), 79-83
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 67257
On the evaluation of indefinite integrals involving the special functions: application of method
L. C. Maximon.
Quart. Appl. Math. 13 (1955), 84-93
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 67258
On analogous theorems of Fredholm and Frame and on the inverse of a matrix
Daniel Shanks.
Quart. Appl. Math. 13 (1955), 95-98
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 71120
The elastic sphere under concentrated torques
Alfred Huber.
Quart. Appl. Math. 13 (1955), 98-102
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 67689
On subharmonic synchronization of nearly-linear systems
Hirsh Cohen.
Quart. Appl. Math. 13 (1955), 102-105
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 69991
A note on the Patterson functions
C. R. Putnam.
Quart. Appl. Math. 13 (1955), 105-106
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 67229
On helical springs of finite thickness
Peter Henrici.
Quart. Appl. Math. 13 (1955), 106-110
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 69006
American Mathematical Society